A minimax problem for sums of translates on the torus

Farkas, Bálint, Nagy, Béla, Révész, Szilárd: A minimax problem for sums of translates on the torus.
TRANSACTIONS OF THE LONDON MATHEMATICAL SOCIETY, 5 (1). pp. 1-46. ISSN 2052-4986 (2018)

[img]
Preview
Text
minimax.pdf - Accepted Version

Download (628kB) | Preview
Item Type: Article
Szerzők száma: 3
Journal or Publication Title: TRANSACTIONS OF THE LONDON MATHEMATICAL SOCIETY
Date: 2018
Volume: 5
Number: 1
Page Range: pp. 1-46
ISSN: 2052-4986
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT id: 3325149
DOI id: https://doi.org/10.1112/tlm3.12010
Date Deposited: 2021. Nov. 18. 13:50
Last Modified: 2021. Nov. 19. 21:34
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/22894
Web of Science® Times Cited: 4 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year